IJPAM: Volume 92, No. 3 (2014)

FIXED POINT THEOREMS FOR A SELF MAP
ON COMPACT METRIC SPACE

Pushpendra Semwal$^1$, R.C. Dimri$^2$
$^{1,2}$Department of Mathematics
H.N.B. Garhwal University
Srinagar Garhwal, INDIA


Abstract. In this paper we investigate certain conditions that imply the existence of fixed points for contraction mappings in the setting of compact metric spaces. As a result we obtain generalized results by unifying some recent related fixed point theorems on the topic.

Received: October 23, 2013

AMS Subject Classification: 47H10, 46B20, 54H25

Key Words and Phrases: compact metric space, fixed point, self map

Download paper from here.




DOI: 10.12732/ijpam.v92i3.6 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 3
Pages: 381 - 388

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).